Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 8, Pages 505-510
http://dx.doi.org/10.1155/S0161171200010310

An asymptotic expansion for a ratio of products of gamma functions

Physikalisches Institut, Universität Heidelberg, Philosophenweg 12, Heidelberg 69120, Germany

Received 7 April 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wolfgang Bühring, “An asymptotic expansion for a ratio of products of gamma functions,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 8, pp. 505-510, 2000. https://doi.org/10.1155/S0161171200010310.